MathSciNet Relay Station
MathSciNet bibliographic data
MR2073321 54C35 (54C60 54D20)
Buzyakova, Raushan Z. Hereditary $D$-property of function spaces over compacta. Proc. Amer. Math. Soc. 132 (2004), no. 11, 3433–3439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement